# SDR JJBA20240105002

- Difficulty date: December 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 EXT, SPLICE STRIP RETAINER FOUND CRACKED ON RH SIDE TOP ANGLE LATERAL FAIRING BTW FR 48-49. REPLACED
